# SDR CALA2023102303135

- Difficulty date: October 11, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 77,099 hours, 26,972 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A32534
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER EVALUATING CORROSION ON PREVIOUS REPAIR FOUND OUT OF LIMITS AND REQUIRED REPLACEMENT ON FWD CARGO DOOR CUT OUT (REF. AAR NR 99982221). PERFORMED PERMANENT REPAIR ON FWD CARGO DOOR CUT OUT IAW EA#2302 99 REV IR AND EC/RA# 5331-03061 B737-700 SRM 51-10-02-0G-0, 51-4 0-02-0G-0. THIS REPAIR CLOSE LOG PAGE 4002954 (WORK ACCOMPLSIHED BY V936445 AND AAR QC V931821)
